# SDR SWAA2023100600379

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB BAFFLE BETWEEN BS 440 TO BS 460 LBL25 WL 155 HAS AN ELONGATED HOLE<[01] REMOVED AND INSTALLED FCB BAFFLE BETWEEN BS 440 TO BS 460 LBL 25 WL 155 PER SRM 51-40-02 AND SRM 51-40-05 AND DWG 143A7505;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED MEASUREMENTS. JOB COMPLETE.;[04] VERIFIED STEP 1
